# SDR UALA2013041502547

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 49,014 hours, 19,588 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cover
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FAIRING PIECE ON TOP OF ENGINE 1 COWL IS STICKING UP.  INSPECTED BULLNOSE SEAL AND SECURED FAIRING WITH 3 LAYERS OF SPEED TAPE PER MT54-009.  TAPE MUST BE CHECKED AFTER EACH FLIGHT.  PART NUMBER NEEDED IS PCN 110-2303.  RPL- :REPLACED METAL HINGE COVER INBD REVERSER COWL NR 1 ENGINE.
